Reliability-based design for slopes reinforced with a row of drilled shafts
Article first published online: 4 SEP 2013
Copyright © 2013 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 38, Issue 2, pages 202–220, 10 February 2014
How to Cite
Li, L. and Liang, R. Y. (2014), Reliability-based design for slopes reinforced with a row of drilled shafts. Int. J. Numer. Anal. Meth. Geomech., 38: 202–220. doi: 10.1002/nag.2220
- Issue published online: 11 JAN 2014
- Article first published online: 4 SEP 2013
- Manuscript Accepted: 19 JUL 2013
- Manuscript Revised: 18 JUL 2013
- Manuscript Received: 30 JUL 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!